Couldn't find what you looking for?

TRY OUR SEARCH!

In early October I started a pack of birth control. I went on vacation and forgot my pack of pills and had to stop taking them after missing too many days. The birth control advised that I wait until I got my period and then start a new pack which I did. But irresponsibily I missed too many pills in late October when I fell sick and stopped the pack once again. So I also got my period again October 25th which was twice in one month. I have not had my period since then. I have had unprotected sex with my fiance but he never ejaculated in me. I spotted for almost two weeks In December I have taken many pregnancy test that always come out negative. I have had cravings for chocolate. But other than that no typical pregnancy symptoms. So I wonder: could I be pregnant or my has birth control has messed up my cycle?

Loading...

It is normal for you to go up to 3 months without your period after you stop taking the pill.

Reply

Loading...